# SDR AALA2019082319011

- Difficulty date: August 19, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 58,861 hours, 22,070 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS OILY, DIRTY SOCK SMELL THROUGH OUT CABIN AND COCKPIT WHILE APU BLEED IS ON. MAINTENANCE FOUND OIL LEAK AT THE APU OIL COOLER.  MAINTENANCE REMOVED AND REPLACED APU IAW JOB CARD 26L31049003. OPS CHECK AND LEAK CHECK GOOD.
